MAUDE Adverse Event Report: INTEGRA - PRINCETON DURASEAL EXACT SPINE SEALANT SYSTEM 5ML US BOX OF 5; DURASEAL SPINE

INTEGRA - PRINCETON DURASEAL EXACT SPINE SEALANT SYSTEM 5ML US BOX OF 5; DURASEAL SPINE
Catalog Number 206520
Medical Device Problem Code Improper Chemical Reaction (2952)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported that while in contact with a patient, the duraseal exact spine sealant system (206520) did not turn into hydrogel form.No patient injury or surgical delay has been reported.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The duraseal exact spine sealant system (206520) was returned for evaluation: device history record (dhr) review - the dhr was reviewed, and no anomalies were found during the manufacturing and packaging process that could be related to the reported condition.Failure analysis - investigation showed that the sample received back included 2 syringes (borate/phosphate), 2 syringe caps (white/blue), 1 syringe holder, 1 y-connector, 2 loose spray tips, and 1 vial.Loose spray tips and y-connector were visually inspected, none of the components were damaged; however, the spray tips and y-connector presented signs of usage.The blue and white syringe caps were also observed without damages.The syringes were received attached to the syringe holder, they were visually inspected and showed no signs of damage.Both syringes were completely empty; however, the blue syringe had traces of blue solution.The syringes were disassembled to observe the traces in the bottom and top of the blue syringe.The traces in the bottom side looked dry and the traces in the top of the syringe were gelled.The vial was observed with the spike fully depressed.The redline was not visible and the vial had traces of blue solution inside and on top of the bioset.The solution inside of the vial appeared to be gelled.With the sample available for evaluation, the failure mode reported could not be confirmed.Root cause - the reported complaint is not confirmed, and the root cause is undetermined.Product received was tested and the failure mode reported was not confirmed.Per the dfmea, potential causes of failure include: issues with solution mixing and coverage.The risk remains acceptable per the risk analysis.

Brand Name
DURASEAL EXACT SPINE SEALANT SYSTEM 5ML US BOX OF 5
Common Device Name
DURASEAL SPINE
Manufacturer (Section D)
INTEGRA - PRINCETON
1100 campus road
1100 campus road
princeton NJ 08540
Manufacturer (Section G)
INTEGRA - PRINCETON
1100 campus road
none
princeton NJ 08540
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key21548460
Report Number3003418325-2025-00010
Device Sequence Number8165049
Product Code NQR
UDI-Device Identifier10381780537168
UDI-Public10381780537168
Combination Product (Y/N)N
PMA/510(K) Number
P080013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number206520
Device Lot Number60521863
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2025
Supplement Date Received by Manufacturer03/13/2025
Initial Report FDA Received Date03/07/2025
Supplement Report FDA Received Date03/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown